Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Large Connectivity for Dynamic Random Geometric Graphs

Autor
Perez, X.; Dieter, M.; Diaz, J.
Tipus d'activitat
Article en revista
Revista
IEEE transactions on mobile computing
Data de publicació
2009-06
Volum
8
Número
6
Pàgina inicial
821
Pàgina final
835
DOI
https://doi.org/10.1109/TMC.2009.42 Obrir en finestra nova
URL
http://ieeexplore.ieee.org/document/4785470/ Obrir en finestra nova
Resum
We provide the first rigorous analytical results for the connectivity of dynamic random geometric graphs - a model for mobile wireless networks in which vertices move in random directions in the unit torus. The model presented here follows the one described. We provide precise asymptotic results for the expected length of the connectivity and disconnectivity periods of the network. We believe that the formal tools developed in this work could be extended to be used in more concrete settings and ...
Paraules clau
Mobile communication systems, connectivity period., dynamic random geometric graphs
Grup de recerca
ALBCOM - Algorismia, Bioinformàtica, Complexitat i Mètodes Formals

Participants